Alert archive / Hawaii / High Surf Advisories in 2016

High Surf Advisory 13, NWS Honolulu, HI

February 7, 2016Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf advisory at Feb 7, 2016, 4:00 AM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2016, 4:00 AM HST (14:00 UTC)
Expired
Feb 7, 2016, 3:50 PM HST
In force
12 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 2.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2016-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2016-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -116 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-116 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

187 
WHHW40 PHFO 071400
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
400 AM HST SUN FEB 7 2016

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI AND NORTH FACING SHORES OF OAHU MOLOKAI MAUI AND THE BIG
ISLAND...

.ROUGH SURF ALONG THE EXPOSED NORTH AND WEST FACING SHORES DUE TO
A COMBINATION OF STRONG NORTHERLY WINDS AND A NORTHWEST SWELL
TONIGHT INTO MONDAY WILL BE EXPECTED TODAY THROUGH MONDAY. 

HIZ001>003-007-008-012-013-017-019-020-080400-
/O.NEW.PHFO.SU.Y.0013.160207T1400Z-160209T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
400 AM HST SUN FEB 7 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. 

* SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU
  AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...10 TO 15
  FEET.

* TIMING...THROUGH 6 PM HST MONDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HIZ025-080400-
/O.NEW.PHFO.SU.Y.0013.160207T1400Z-160208T0400Z/
BIG ISLAND NORTH AND EAST-
400 AM HST SUN FEB 7 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* SURF...ALONG NORTH FACING SHORES OF THE BIG ISLAND...10 TO 15 FEET.

* TIMING...THROUGH 6 PM HST TODAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$
2 follow-up statements
905 
WHHW40 PHFO 071417 CCA
CFWHFO

COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI 
400 AM HST SUN FEB 7 2016

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI AND NORTH FACING SHORES OF OAHU MOLOKAI MAUI AND THE BIG
ISLAND...

.ROUGH SURF ALONG THE EXPOSED NORTH AND WEST FACING SHORES DUE TO A
COMBINATION OF STRONG NORTHERLY WINDS AND A NORTHWEST SWELL WILL
PERSIST THROUGH MONDAY.

HIZ001>003-007-008-012-013-017-019-020-080400-
/O.NEW.PHFO.SU.Y.0014.160207T1400Z-160209T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
400 AM HST SUN FEB 7 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. 

* SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU
  AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...10 TO 15
  FEET.

* TIMING...THROUGH 6 PM HST MONDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HIZ025-080400-
/O.NEW.PHFO.SU.Y.0013.160207T1400Z-160208T0400Z/
BIG ISLAND NORTH AND EAST-
400 AM HST SUN FEB 7 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* SURF...ALONG NORTH FACING SHORES OF THE BIG ISLAND...10 TO 15 FEET.

* TIMING...THROUGH 6 PM HST TODAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$
787 
WHHW40 PHFO 080150
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
350 PM HST SUN FEB 7 2016

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...

.ROUGH SURF WILL CONTINUE OVER THE ADVISED SHORES THROUGH MONDAY
DUE TO A COMBINATION OF STRONG NORTHERLY WINDS AND A NORTHWEST
SWELL. THE HIGH SURF ADVISORY FOR THE NORTH FACING SHORES OF THE
BIG ISLAND IS NO LONGER IN EFFECT.

HIZ001>003-007-008-012-013-017-019-020-081500-
/O.CAN.PHFO.SU.Y.0013.000000T0000Z-160209T0400Z/
/O.CON.PHFO.SU.Y.0014.000000T0000Z-160209T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
350 PM HST SUN FEB 7 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

* SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU 
  AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...10 TO 15 
  FEET. 

* TIMING...THROUGH 6 PM HST MONDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND
SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS
AND EXERCISE CAUTION.

&&

$$

HIZ025-080300-
/O.CAN.PHFO.SU.Y.0013.000000T0000Z-160208T0400Z/
BIG ISLAND NORTH AND EAST-
350 PM HST SUN FEB 7 2016

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH
SURF ADVISORY. 

SURF HEIGHTS ALONG NORTH FACING SHORES OF THE BIG ISLAND HAVE
DROPPED TO BELOW ADVISORY LEVELS. THUS...THE HIGH SURF ADVISORY IS
NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf advisory went out at Feb 7, 3:51 AM HST, 9 minutes earlier.

Area forecast discussion, Feb 7, 3:51 AM HST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
351 AM HST SUN FEB 7 2016

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTH OF THE BIG ISLAND THIS MORNING.
GUSTY NORTHERLY WINDS WILL PREVAIL TODAY...WITH SHOWERS
DIMINISHING. THE COOLEST AIR MASS OF THE SEASON WILL SETTLE OVER
THE STATE TODAY AND LINGER THROUGH EARLY THIS WEEK. WINDS WILL
SHIFT TO THE NORTHEAST AND DECREASE ON MONDAY. A WEAK HIGH
PRESSURE RIDGE WILL SHIFT SOUTHWARD OVER THE WESTERN END OF THE
STATE TUESDAY AND WEDNESDAY...ALLOWING DAYTIME SEABREEZES TO
DEVELOP. GENTLE TRADE WINDS SHOULD RETURN WEDNESDAY NIGHT AND
THURSDAY. MAINLY DRY WEATHER WILL PREVAIL FROM THIS AFTERNOON
THROUGH THE UPCOMING WEEK.

&&

.DISCUSSION...
AS OF 3 AM...THE COLD FRONT IS MOVING OVER THE BIG ISLAND...
AS IT CONTINUES MARCHING TO THE SOUTHEAST. SCATTERED SHOWERS ARE
AFFECTING VARIOUS PARTS OF THE BIG ISLAND ALONG AND AHEAD OF THE
FRONT...WHILE BEHIND THE FRONT RAINFALL IS FOCUSED MAINLY ON NORTH
FACING SLOPES OF THE SMALLER ISLANDS. GUSTY NORTH WINDS CONTINUE
BEHIND THE FRONT...WITH PEAK GUSTS OBSERVED MOSTLY IN THE 30 TO 40
MPH RANGE THUS FAR. SURFACE ANALYSIS SHOWS THE FRONT STRETCHING
FROM HAWAII NORTHEAST TO A DISTANT LOW OVER THE NORTH PACIFIC...
WHILE HIGH PRESSURE IS BUILDING EASTWARD BEHIND THE FRONT OVER
THE NORTHWESTERN HAWAIIAN ISLANDS. ALOFT...A MID/UPPER LEVEL
TROUGH AXIS IS CENTERED NEAR 155W AND MOVING EASTWARD. MIMIC-TPW
SATELLITE IMAGERY SHOWS AN AREA OF ENHANCED MOISTURE ALONG AND
AHEAD OF THE FRONT WITH ESTIMATED PWATS NEAR 1.5 INCHES...WITH A
MUCH DRIER AIRMASS MOVING INTO THE WESTERN END OF THE STATE BEHIND
THE FRONT.

WINDS HAVE INCREASED TO WARNING LEVELS SINCE MIDNIGHT ON THE BIG
ISLAND SUMMITS...AND EXPECT VERY STRONG WINDS TO CONTINUE THERE
TODAY AND TONIGHT AS THE MID LEVEL TROUGH MOVES THROUGH. A HIGH
WIND WARNING REMAINS POSTED FOR THE SUMMITS THROUGH 6 AM MONDAY.

ELSEWHERE ACROSS THE STATE...GUSTY NORTH WINDS WILL BE THE MAIN
WEATHER CONCERN FOR TODAY. WINDS ARE EXPECTED TO REMAIN BELOW
ADVISORY LEVELS FOR MOST AREAS...BUT HIGH-RESOLUTION FORECAST
MODELS AND STATISTICAL GUIDANCE SUGGEST THAT SUSTAINED WINDS
OF 30 MPH OR GREATER AND/OR GUSTS AROUND 50 MPH WILL BE POSSIBLE
ACROSS LANAI AND KAHOOLAWE...AS WELL AS IN THE KOHALA AREA AND
FROM HILO SOUTHWARD THROUGH THE PUNA DISTRICT ON THE BIG ISLAND.
A WIND ADVISORY HAS BEEN POSTED FOR THOSE AREAS THROUGH EARLY THIS
EVENING. OTHERWISE...SHOWERS WILL DECREASE DURING THE DAY WITH
NORTH FACING SLOPES THE MOST LIKELY PLACES TO SEE ADDITIONAL
RAINS. SKY COVER IS UNCERTAIN FOR TODAY...AS INFRARED IMAGERY
CURRENTLY SHOWS A LARGE AREA OF STRATOCU MOVING IN FROM THE
NORTHWEST BEHIND THE FRONT. THIS CLOUDINESS MAY OR MAY NOT MIX
OUT AT LEAST PARTIALLY THIS AFTERNOON.

OTHERWISE...A DRY AND COOL AIRMASS WILL PREVAIL OVER THE STATE
THROUGH MONDAY NIGHT. DAYTIME HIGHS WILL REMAIN IN THE 70S FOR
MOST AREAS TODAY...AND THE BREEZY NORTHERLY WINDS WILL MAKE IT
FEEL QUITE COOL BY ISLAND STANDARDS. WINDS WILL DIMINISH BY MONDAY
AS THE RIDGE TO OUR NORTH WEAKENS...BUT THE COOL AND RATHER DRY
AIRMASS IS EXPECTED TO REMAIN IN PLACE...PUSHING LOW TEMPS
TONIGHT AND MONDAY NIGHT INTO THE UPPER 50S TO MID 60S FOR MOST
LOWER ELEVATION AREAS. COOL TEMPS WILL LINGER DURING THE DAY ON
MONDAY AS WELL...WITH HIGHS STILL MOSTLY IN THE 70S.

TUESDAY THROUGH WEDNESDAY...MODELS SHIFT THE WEAK HIGH PRESSURE
RIDGE SOUTHWARD OVER THE WESTERN END OF THE STATE...AS A WEAK
FRONT PASSES BY JUST TO OUR NORTH. IT APPEARS THAT HIGHER MOISTURE
ASSOCIATED WITH THIS FRONT WILL REMAIN NORTH OF THE ISLANDS...WITH
THE ONLY IMPACT BEING A SHIFT TO A LAND AND SEA BREEZE PATTERN.
CLOUDS WILL DEVELOP OVER THE ISLANDS EACH AFTERNOON...BUT WITH
MOISTURE LACKING EXPECT ONLY ISOLATED LIGHT SHOWERS.

GENTLE TRADE WIND FLOW SHOULD RETURN WEDNESDAY NIGHT AND
THURSDAY...BUT MOISTURE WILL REMAIN RATHER SPARSE. MODELS SHIFT
THE SURFACE HIGH CENTER AWAY TO THE EAST BY THE END OF THE WEEK
INTO THE WEEKEND AS ANOTHER WEAK FRONT APPROACHES FROM THE
NORTHWEST...SHIFTING THE RIDGE AXIS SOUTHWARD TO NEAR KAUAI AND
ALLOWING SOUTHEAST FLOW TO DEVELOP OVER THE STATE. THIS WOULD
LIKELY ALLOW A RETURN OF THE LAND AND SEA BREEZE PATTERN OVER THE
SMALLER ISLANDS...WITH MAINLY DRY WEATHER CONTINUING.

&&

.AVIATION...
WINDS HAVE STRENGTHENED ACROSS THE MAIN HAWAIIAN ISLANDS AS A FRONT
CONTINUES ITS TREK SOUTHEASTWARD ACROSS THE CHAIN. STABLE POST
FRONTAL LOW CLOUDS HAVE MOVED IN TO REPLACE THE MORE SHOWERY FRONTAL
CLOUD BAND WHICH COLLAPSED OVERNIGHT EXCEPT FOR REMNANTS AROUND THE
BIG ISLAND AND SURROUNDING WATERS. AIRMET TANGO FOR MECHANICAL
TURBULENCE REMAINS IN EFFECT BELOW 10000 FEET...BUT THIS AIRMET FROM
14000 TO 22000 FEET MAY BE CANCELLED LATER THIS MORNING. AIRMET
SIERRA REMAINS IN EFFECT FOR MOUNTAIN OBSCURATION ABOVE 2000
FEET...BUT THE AFFECTED AREA MAY BE SCALED BACK LATER THIS MORNING.
TEMPORARY MVFR AND IFR CONDITIONS MAY OCCUR AT AFFECTED ISLAND TAF
TERMINALS ACROSS THE BIG ISLAND AND MAUI.

&&

.MARINE...
STRONG NORTHERLY WINDS IN THE WAKE OF A COLD FRONT ARE GENERATING
ROUGH CONDITIONS ACROSS THE HAWAIIAN WATERS THIS MORNING...WHICH
WILL PERSIST THROUGH TONIGHT BEFORE THE WINDS BEGIN TO EASE EARLY IN
THE WEEK AS HIGH PRESSURE BUILDS SOUTHEAST INTO THE AREA. THESE
CONDITIONS COMBINED WITH A REINFORCING NORTHWEST SWELL LATER TONIGHT
INTO MONDAY HAS LED TO THE SMALL CRAFT ADVISORY BEING EXTENDED
THROUGH MONDAY AS WELL AS A HIGH SURF ADVISORY FOR THE EXPOSED NORTH
AND WEST FACING SHORES.

THE LATEST GUIDANCE REMAINS IN DECENT AGREEMENT THROUGH WEDNESDAY
AND THURSDAY AND DEPICTS ANOTHER FRONTAL BOUNDARY WEAKENING AND
STALLING FROM EAST TO WEST JUST NORTH OF THE MARINE AREAS AS HIGH
PRESSURE PASSES TO THE NORTH.

THE NEXT LARGE NORTHWEST SWELL IS EXPECTED TO BEGIN FILLING IN AS
EARLY AS LATE TUESDAY NIGHT...PEAK WEDNESDAY AND WEDNESDAY
NIGHT...THEN SLOWLY BEGIN TO EASE THURSDAY AFTERNOON THROUGH FRIDAY.
THE LATEST MODEL GUIDANCE SHOWED PEAK SWELL HEIGHTS RANGING FROM 14
FT FROM THE ECMWF WAVE GUIDANCE TO NEAR 20 FEET FROM THE GLOBAL WAVE
ENSEMBLE MEAN THROUGH THE AFTERNOON HOURS WEDNESDAY. WELL ABOVE
WARNING-LEVEL SURF WILL BE THE RESULT ALONG THE EXPOSED NORTH AND
WEST FACING SHORES WEDNESDAY THROUGH THURSDAY. CONDITIONS SHOULD
DROP BELOW ADVISORY-LEVELS ALONG THESE SHORES THROUGH THE DAY
FRIDAY. FURTHER FINE-TUNING WITH REGARD TO THE TIMING AND PEAK OF
THIS SWELL WILL REMAIN POSSIBLE OVER THE COMING DAYS AS THE STRONG
LOW PRESSURE ASSOCIATED WITH THIS SWELL CONTINUES TO EVOLVE AND
LIFTS NORTHEAST TOWARD THE ALEUTIAN ISLANDS TODAY THROUGH MONDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY UNTIL 6 PM HST MONDAY FOR NIIHAU-KAUAI
WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI-MAUI
WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA.

WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM HST THIS EVENING
FOR BIG ISLAND NORTH AND EAST-KOHALA.

HIGH SURF ADVISORY UNTIL 6 PM HST THIS EVENING FOR BIG ISLAND
NORTH AND EAST.

HIGH WIND WARNING UNTIL 6 AM HST MONDAY FOR BIG ISLAND SUMMITS.

WIND ADVISORY UNTIL 8 PM HST THIS EVENING FOR LANAI-KAHOOLAWE.

SMALL CRAFT ADVISORY UNTIL 6 PM HST MONDAY FOR ALL HAWAIIAN
WATERS.

&&

DISCUSSION...JACOBSON
AVIATION...POWELL
MARINE...GIBBS

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 3:41 AM HSTWind AdvisoryHFOHawaii, Kalawao12 hr
Feb 7, 4:00 AM HSTHigh Surf AdvisoryHFOHonolulu, Kauai, Kalawao48 hr

Nearby

High Surf Advisories in Hawaii, 2016Every high surf advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.